Lemsip Cold and Flu Lemon 10pk

0033658
Lemsip Cold and Flu Lemon 10 packMedicinal product. For the symptomatic relief of colds and flu including aches and pains. Active ingredients, Paracetamol 650mg, Phenylephrine Hydrochloride 10mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
£3.00

You May Also Like

Customer Reviews

Delivery information

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Description

Lemsip Cold and Flu Lemon 10 packMedicinal product. For the symptomatic relief of colds and flu including aches and pains. Active ingredients, Paracetamol 650mg, Phenylephrine Hydrochloride 10mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

Product Specification

Brand:
Lemsip
Type:
Cold and Flu Medicines
Pack Qty:
10
Assembly:
No
Height:
9.5CM
Width:
8.1CM
Depth:
4.4CM
Bar Code:
5000158063914

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »